# SDR FDEA202211162799

- Difficulty date: November 16, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N799FD
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 63,571 hours, 24,755 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N5091
- Condition: Corroded
- Location: Bs 1682-1710
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 38-38) MAIN CABIN AFT FLOOR STRUCTURE UPPER SKIN STA 1682 TO STA 1710 SURFACE   CORROSION LBL 55 TO RBL55. REMOVED CORROSION, REPAIRED AREA IAW SRM 53-60-51-2R, RESTORED ACCESS, MAJOR   REPAIR.
